Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Miguel de Guzmán
Title: Differentiation of integrals in
Additional book information: Lecture Notes in Mathematics, no. 481, Springer-Verlag, Berlin, Heidelberg, New York, 1975, xi + 225 pp., $9.50.

Review Information:

Reviewer: Robert Fefferman
Journal: Bull. Amer. Math. Soc. 83 (1977), 196-200
American Mathematical Society